MAUDE Adverse Event Report: CAREFUSION 2200, INC THORA-PARA 8 FR CATHETER DRAINAGE KIT; THORACENTESIS TRAY

CAREFUSION 2200, INC THORA-PARA 8 FR CATHETER DRAINAGE KIT; THORACENTESIS TRAY
Model Number TPK1001
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
Incident description: tpk was placed during a paracentesis.The tpk malfunctioned and would not drain.The tpk had to be removed and a new catheter had to be placed.There were no complications.

Brand Name
THORA-PARA 8 FR CATHETER DRAINAGE KIT
Common Device Name
THORACENTESIS TRAY
Manufacturer (Section D)
CAREFUSION 2200, INC
75 north fairway drive
vernon hills IL 60061
MDR Report Key10634286
Report Number10634286
Device Sequence Number16778135
Product Code PXI
UDI-Device Identifier10885403076121
UDI-Public(01)10885403076121(10)0001360938(17)250430
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/30/2020
Report Date (Section F) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPK1001
Device Catalogue NumberTPK1001
Device Lot Number0001360938
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/06/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/30/2020